# SDR CALA2017022000418

- Difficulty date: February 20, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 98,646 hours, 15,422 cycles
- System (JASC): 3820 · Wash Water System
- Part: Valve
- Part number: 19382030001
- Condition: Failed
- Location: Lavatory Sink
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THE MID GALLEY WATER SPIGOT CAME APART AND HAVE 40 GALS OF WATER IN THE AFT CABIN.  EMERGENCY DECLARED.  R & R THE GALLEY SHUTOFF VALVE IAW AMM 38-11-11.   R & R THE CARTRIDGE ASSEMBLY ON FAUCET.  CLEANED AREA NO LEAKS NOTED.
